| Model Number |
SUTURETAPE FIBERLINK 1.3MM WH/BL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/10/2024, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-4068-45l suturelasso¿ sd had an issue while shuttling an ar-7535 fiberlink suturetape stitch.The surgeon passed the sd suture lasso around the labrum and left the sd wire in place to shuttle a stitch around.Upon shuttling, a stitch through the wire loop broke, and the surgeon retrieved the stitch (ar-7535 fiberlink suturetape) around the labrum.No pieces broke off inside the patient.The surgeon inserted the pushlock anchor (ar-2923bc) to complete that part of the repair.This issue happened twice more during the case (see photos).This was discovered during a labrum repair procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 12/14/2024: the wire loop of the (qty.2) of an ar-4068-45l suturelasso did not break, and no pieces broke off.There was no case delay reported.No reported adverse effects on the patient due to the issue.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error of the concomitant device (ar-4068-45l suturelasso¿ sd) likely due to user-applied excessive mechanical forces.